Patient Comments: Aseptic Necrosis - Risk Factors

Did or do you have risk factors for developing aseptic necrosis? Please share your concerns.

Comment from: mcmizzou33, 35-44 Female (Patient) Published: April 11

My risk factor is that I have been on corticosteroids for my entire life of 43 years. I have been having moderate to severe pain in my joints for the past year and a half but never had any idea it may be caused from aseptic necrosis. I am scheduling an MRI as soon as possible.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Aseptic Necrosis - Cause Question: What do you think was the cause of your aseptic necrosis?
Aseptic Necrosis - Symptoms Question: What were your symptoms associated with aseptic necrosis?
Aseptic Necrosis - Treatments Question: What kinds of treatment did you have for aseptic necrosis?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


STAY INFORMED

Get the Latest health and medical information delivered direct to your inbox!